# SDR HEEA0012319

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 206062627003
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EACH GENERATOR DOES NOT INDICATE RPM.
